# SDR SIMA20170323003

- Difficulty date: March 23, 2017
- Submitted: April 4, 2017
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 41,388 hours, 37,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533823009
- Condition: Gouged
- Location: Frame 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND PREVIOUS REPAIR ON STRINGER 19R GOUGED BETWEEN FRAMES 52 AND 53.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PREVIOUS REPAIR IAW SRM 53-24-02 RE ITEM 2.
